# SDR SWAA2021091003784

- Difficulty date: August 4, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 74,935 hours, 44,224 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED BTW WS 253.00 TO WS 278.50 RT WING ; 2021-368530 / [01] REMOVED ANGLE TRAILING EDGE LOCATED BTW WS 253.00 TO WS 278.50 RT WING IAW B737-700 SRM 51-40-02 AND PERFORMED VISUAL INSPECTION ON AREA NOT FOUND MORE DAMAGE DUE TO NOT FOUND ALLOWABLE DAMAGE MUST BE REPLACED; [02] OK TO INSTALL NEW ANGLE TRAILING EDGE LOCATED BTW WS 253.00 TO WS 278.50 RT WING AND FASTENERS; [03] COMPLETED STEP 1 AND 2; [04] INSTALLED NEW ANGLE TRAILING EDGE LOCATED BTW WS 253.00 TO WS 278.50 RT WING IAW B737-700 SRM 51-40-02; [05] REPLACED ANGLE TRAILING EDGE LOCATED BTW WS 253.00 TO WS 278.50 RT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM B737-700 51-40-02 AND DRAWING 115A2930 SHEET 7 REV-; [06] COMPLETED STEP 4 AND 5  TASK COMPLETED
